Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

On even entire functions with zeros having a density


Author: R. M. Redheffer
Journal: Trans. Amer. Math. Soc. 77 (1954), 32-61
MSC: Primary 30.0X
MathSciNet review: 0068630
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1954-0068630-3
PII: S 0002-9947(1954)0068630-3
Article copyright: © Copyright 1954 American Mathematical Society